# SDR USAA2012032300024

- Difficulty date: March 20, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 64,907 hours, 41,286 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Eroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THE FLAPS WOULD NOT EXTEND PAST 5 DEGREES. ON APPROACH, WHEN FLAPS WERE EXTENDED TO 25, FLAP INDICATOR NEVER MOVED PAST 10. CREW RECYCLED FLAPS AND THEY INDICATED NORMAL. FLIGHT LANDED WITHOUT FURTHER INCIDENT. MX INSPECTED TRAILING EDGE FLAPS AND FOUND EROSION DAMAGE FROM SEAL CONTACT ON NR 4 MIDFLAP L/E, I/B SIDE, RT SIDE. RIGHT OUTBOARD MIDFLAP, I/B SIDE LOWER TRAILING EDGE SKIN HAS A GOUGE 2 3/8' LENGTH X 1/2" WIDE X .062" DEEP. REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 57-53-01-2R-8 AND SRM 51-40-02. ACCOMPLISHED SATISFACTORY TEST FLIGHT. AIRCRAFT OK FOR SERVICE.
